Estimations of the coefficients of quasi-starlike functions
Annales Polonici Mathematici, Tome 30 (1974) no. 3, pp. 297-321
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_3_297_321,
author = {Izydor Dziubi\'nski},
title = {Estimations of the coefficients of quasi-starlike functions},
journal = {Annales Polonici Mathematici},
pages = {297--321},
year = {1974},
volume = {30},
number = {3},
doi = {10.4064/ap-30-3-297-321},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-3-297-321/}
}
TY - JOUR AU - Izydor Dziubiński TI - Estimations of the coefficients of quasi-starlike functions JO - Annales Polonici Mathematici PY - 1974 SP - 297 EP - 321 VL - 30 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-3-297-321/ DO - 10.4064/ap-30-3-297-321 LA - en ID - 10_4064_ap_30_3_297_321 ER -
Izydor Dziubiński. Estimations of the coefficients of quasi-starlike functions. Annales Polonici Mathematici, Tome 30 (1974) no. 3, pp. 297-321. doi: 10.4064/ap-30-3-297-321
Cité par Sources :